Vector bundles whose restriction to a linear section is Ulrich

An Ulrich sheaf on an n -dimensional projective variety X ⊆ P N is an initialized ACM sheaf which has the maximum possible number of global sections. Using a construction based on the representation theory of Roby–Clifford algebras, we prove that every normal ACM variety admits a reflexive sheaf who...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Mathematische Zeitschrift 2017-12, Vol.287 (3-4), p.1307-1326
Hauptverfasser: Kulkarni, Rajesh S., Mustopa, Yusuf, Shipman, Ian
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:An Ulrich sheaf on an n -dimensional projective variety X ⊆ P N is an initialized ACM sheaf which has the maximum possible number of global sections. Using a construction based on the representation theory of Roby–Clifford algebras, we prove that every normal ACM variety admits a reflexive sheaf whose restriction to a general 1-dimensional linear section is Ulrich; we call such sheaves δ -Ulrich. In the case n = 2 , where δ -Ulrich sheaves satisfy the property that their direct image under a general finite linear projection to P 2 is a semistable instanton bundle on P 2 , we show that some high Veronese embedding of X admits a δ -Ulrich sheaf with a global section.
ISSN:0025-5874
1432-1823
DOI:10.1007/s00209-017-1869-0